Smooth shifted monomial products

Étienne Fouvry*, Igor E. Shparlinski

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)


We use the large sieve inequality to show that if a 1; : : : ; a n are odd and coprime positive integers, then for a positive proportion of integral vectors (m 1; : : : ;m n) the values of the m 1 a1 : : :m n an - 1 are rather smooth.

Original languageEnglish
Pages (from-to)423-432
Number of pages10
JournalPublicationes Mathematicae
Issue number3-4
Publication statusPublished - 2011


Dive into the research topics of 'Smooth shifted monomial products'. Together they form a unique fingerprint.

Cite this